BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Matrices and linear recurrences in finite fields

Participants in the publication
O. J. Brison (Author)
Dep. Matemática
J. E. Nogueira (Author)

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
FIBONACCI QUARTERLY

Publication Identifiers
ISSN - 0015-0517

Volume
44
Number
2

Starting page
103
Last page
108


Export

APA
O. J. Brison, J. E. Nogueira, (2006). Matrices and linear recurrences in finite fields. FIBONACCI QUARTERLY, 44, 103-108. ISSN 0015-0517. eISSN .

IEEE
O. J. Brison, J. E. Nogueira, "Matrices and linear recurrences in finite fields" in FIBONACCI QUARTERLY, vol. 44, pp. 103-108, 2006.

BIBTEX
@article{14511, author = {O. J. Brison and J. E. Nogueira}, title = {Matrices and linear recurrences in finite fields}, journal = {FIBONACCI QUARTERLY}, year = 2006, pages = {103-108}, volume = 44 }